MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revue medicale suisse · 2015

[Drug-induced toxicity and ophthalmology].

Souteyrand Georges, Chronopoulos Argyrios, Thumann Gabriele

Аннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Affecting primarily the anterior part of the eye, all the structures of ophthalmological body may however be reached in case of drug- induced toxicity: eyelids and the conjunctiva for example in the syndromes of Lyell and Steven-Johnson, cornea with cornea verticillata related to amiodarone, ciliary muscle (accommodation) or pupil related to antidepressants, lens with glucocorticoid-induced cataract, retinal toxicity of anti malarial synthesis or optical neuropathy with ethambutol. Unfortunately often underrated because of their usual benignity, drug side effects affecting the eye yet can be severe. Simple, conscientious and planned monitoring however allowes for a large majority of our patients to minimize the risk of visual function impairment, thus preserving optimal visual function over time.

Для цитирования: Souteyrand Georges, Chronopoulos Argyrios, Thumann Gabriele. [Drug-induced toxicity and ophthalmology].. Revue medicale suisse. 2015.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.